UTokyo Repository 東京大学

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1376

タイトル: Norme Minimale sur le Compléxifié d'un Espace de Hilbert Réel
著者: Avanissian, V.
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 1, Page 33-52
抄録: Let $\Cal H_{\Bbb R}$ be a real Hilbert space and let $\Cal H_{\Bbb C}$ be the complexification of $\Cal H_{\Bbb R}$. The first part of this paper treats the problem of the existence of the minimal norm $\tilde\ell$ on $\Cal H_{\Bbb C}$ such that % $$\align & \tilde\ell(z)\le\|z\|_{\Cal H_{\Bbb C}}\m\n \hbox{for}\m z\in\Cal H_{\Bbb C} \\ & \tilde\ell(x)=\|x\|_{\Cal H_{\Bbb R}}\m\n \hbox{for}\m x\in\Cal H_{\Bbb R}. \endalign$$ % We prove the following theorem : a)\m The minimal norme $\tilde\ell$ exists in $\Cal H_{\Bbb C}$. b)\m Let $D\subset\Bbb C^N$ be a bounded, convex, balanced domain. There exists a maximal bounded convex, balanced domain $\tilde D\subset\Bbb C^N$ such that % $$\tilde D\supset D,\m\n \tilde D\cap\Bbb R^N=D\cap\Bbb R^N.$$ % c)\m Let $\Cal H_{\Bbb C}=\Bbb C^N$, then the minimal norm $\tilde\ell$ is the supporting function of the unit closed Lie ball in $\Bbb C^N$. (a) and b) extend a result of K. T. Hahn and Peter Plug) where $\Cal H_{\Bbb R}=\Bbb R^N$ and $D$ is the unit euclidean ball in $\Cal C^N$. The second part of the paper gives a geometrical interpretation of the minimal norm $\tilde\ell$ in $\Cal H_{\Bbb C}$. If $\Cal N$ is a norm in $\Bbb C^N$, log $\Cal N(z)$ is plurisubharmonic function. The final part of the paper studies the plurisubharmonic functions $V$ in $\Bbb C^N$ such that $\forall k\in\Bbb C$, $V(kz)=|k|V(z)$, $V(z)\le\|z\|$ for $z\in\Bbb C^N$, $V(x)=\|x\|$ for $x\in\Bbb R^N$, $\|z\|$ is euclidean norm in $\Bbb C^N$.
URI: http://hdl.handle.net/2261/1376
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo


ファイル 記述 サイズフォーマット
jms040102.pdf182.15 kBAdobe PDF見る/開く



Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください